Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The Order Bidual of Almost F-Algebras and D-Algebras

S. J. Bernau and C. B. Huijsmans
Transactions of the American Mathematical Society
Vol. 347, No. 11 (Nov., 1995), pp. 4259-4275
DOI: 10.2307/2155037
Stable URL: http://www.jstor.org/stable/2155037
Page Count: 17
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Order Bidual of Almost F-Algebras and D-Algebras
Preview not available

Abstract

It is shown in this paper that the second order dual A" of an Archimedean (almost) f-algebra A, equipped with the Arens multiplication, is again an (almost) f-algebra. Also, the order continuous bidual (A')'n of an Archimedean d-algebra A is a d-algebra. Moreover, if the d-algebra A is commutative or has positive squares, then A" is again a d-algebra.

Page Thumbnails

  • Thumbnail: Page 
4259
    4259
  • Thumbnail: Page 
4260
    4260
  • Thumbnail: Page 
4261
    4261
  • Thumbnail: Page 
4262
    4262
  • Thumbnail: Page 
4263
    4263
  • Thumbnail: Page 
4264
    4264
  • Thumbnail: Page 
4265
    4265
  • Thumbnail: Page 
4266
    4266
  • Thumbnail: Page 
4267
    4267
  • Thumbnail: Page 
4268
    4268
  • Thumbnail: Page 
4269
    4269
  • Thumbnail: Page 
4270
    4270
  • Thumbnail: Page 
4271
    4271
  • Thumbnail: Page 
4272
    4272
  • Thumbnail: Page 
4273
    4273
  • Thumbnail: Page 
4274
    4274
  • Thumbnail: Page 
4275
    4275